Facebook Pixel

I took Plan B right after I my period was over and my period came back 4 days later.

By January 3, 2011 - 10:34pm
Rate This

I got my most recent period on the 22nd of December. On the 27th (after it was over), I had sex and the condom broke . . . I'm not on birth control, so I took Plan B the next morning. The night of January 1st my period came back. It's the 3rd now and I'm still bleeding. My period is usually very regular. I don't remember anything like this ever happening before . . . can anyone tell me if this is a known side effect of Plan B? Any insight would be greatly appreciated!

Add a Comment1 Comments

Hi Anonymous,
Thanks for your question and for finding EmpowHER. Yes, it's a known side effect. Taking emergency contraception is known to possibly mess up your menstrual cycle.
For more detailed information, please thoughtfully read this article: Emergency Contraception Update, 2010.
Good luck and let us know how you're doing.

January 4, 2011 - 9:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!